# SDR SWIA2019110446651

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PANEL 832BL HAS CORROSION AROUND FASTENER HOLES.  (C-CHECK) RO: 11/3/2019 CORROSION REMOVED AND FOUND PANEL 832BL OUT OF LIMITS-ORDERED AND RECEIVED NEW PANEL AND  REPLACED PANEL IAW SRM.
